MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION COYOTE; CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL

BOSTON SCIENTIFIC CORPORATION COYOTE; CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL
Model Number 24705
Medical Device Problem Code Deflation Problem (1149)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/08/2019
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that balloon deflation slow occurred.The 90% stenosed target lesion was located in the severely tortuous and moderately calcified anterior tibial artery.An encore 26 inflation syringe was used to inflate a 3.00mm x 150mm x 90cm coyote balloon catheter.The balloon was inflated and deflated twice and removed from the patient.On the third inflation, the balloon inflated fine but when the physician went to deflate the balloon it was very slow to deflate.The physician filled they syringe with more saline and inflated the balloon a bit more, but deflation was still slow.The physician then pulled back on the balloon a little to straighten the balloon and the balloon suddenly deflated.The procedure was completed as planned using the device.No patient complications were reported.

Brand Name
COYOTE
Common Device Name
CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key8842866
Report Number2134265-2019-08717
Device Sequence Number16222956
Product Code DQY
UDI-Device Identifier08714729797258
UDI-Public08714729797258
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
K111295
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/30/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/05/2022
Device Model Number24705
Device Catalogue Number24705
Device Lot Number0023744743
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/08/2019
Initial Report FDA Received Date07/30/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age89 YR